Author Topic: Tomorrow 8 months no Klonopin  (Read 13402 times)

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #10 on: July 06, 2020, 01:24:07 pm »
morning headaches are the worst  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #11 on: July 24, 2020, 01:05:08 pm »
Dear Benzos,

You tried to keep me down, BUT NO MORE. I will be healing you FOrever and winning, take that, my healing cant be stopped. My healing will heal others in turn. W out others who have gone thru this I would be struggling so dear benzos thank you for sending me these angels. Dear benzo, bug off I have some serious healing to do.

KB
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #12 on: July 24, 2020, 01:30:53 pm »
Dear Benzos,

You tried to keep me down, BUT NO MORE. I will be healing you FOrever and winning, take that, my healing cant be stopped. My healing will heal others in turn. W out others who have gone thru this I would be struggling so dear benzos thank you for sending me these angels. Dear benzo, bug off I have some serious healing to do.

KB

That's the spirit!!   :thumbsup: :thumbsup: :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #13 on: July 31, 2020, 03:16:03 pm »
Today is a rough morning of headaches. I have found the more I heal the more I want out of my healing. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #14 on: August 17, 2020, 11:07:15 pm »
Tomorrow is 10 months no Kpin I have had a spike in symptoms this month. Hopeful that this journey ends soon. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #15 on: August 25, 2020, 02:27:15 pm »
Magnesium  helps me.  Since I started taking 400mg /day, no headaches. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #16 on: August 26, 2020, 05:03:01 am »
Tomorrow is 8 months no benzos, still have headaches! Hopeful that this journey ends soon.

Great job getting and staying off.. I took Klonopin for a long time and cold-turkeyed also... went through a horrific withdrawal. I had throbbing headaches that slowly improved and subsided almost entirely around month 9-10 for me  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #17 on: August 27, 2020, 06:39:08 pm »
[...],

I am curious as to what happens to you when you have stevia?  I was thinking stevia would be a safer bet to sugar during [...], is that not the case?

Mai
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #18 on: August 28, 2020, 01:24:36 pm »
My bRain completely rejects sugar substitutes. Therefore I will have a sleepless night

I had a problem with Sucralose.  I was OK with stevia.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tomorrow 8 months no Klonopin
« Reply #19 on: August 29, 2020, 03:34:54 pm »
Kanuba

I am glad you mentioned your sensitivity to stevia.  I went yesterday without it and I feel better today.  Maybe it is just a coincidence, but I am going to stay away from it now because I will take any sense of feeling better that I can get.  I am following your progress as I am right behind you in terms of jumping off klonopin.  I will be 9 months off on September 6th.  I read a lot about people who say they "turned a corner" around month 9 or 10, so just to get through the day, I have been telling myself that things may get better for me around that time as well.  All of August has been a terrible wave of depression and I have really been struggling.  How are you doing?

Much love,
Mai
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.